MAUDE Adverse Event Report: ABBOTT VASCULAR OMNILINK ELITE BY ABBOTT; STENT, ILIAC

ABBOTT VASCULAR OMNILINK ELITE BY ABBOTT; STENT, ILIAC
Model Number 1012632-29
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/09/2022
Type of Reportable Event Malfunction
Event or Problem Description
Stent came off of stent balloon in the right common iliac artery and was partially removed using balloon trapping, but was unable to be removed from the left femoral arteriotomy site requiring surgical exploration and foreign body extraction followed by direct repair of the left femoral arteriotomy site with probable perioperative blood loss anemia.Fda safety report id # (b)(4).

Brand Name
OMNILINK ELITE BY ABBOTT
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
ABBOTT VASCULAR
MDR Report Key14074344
Report NumberMW5108863
Device Sequence Number2134682
Product Code NIO
UDI-Device Identifier08717648178542
UDI-Public(01)08717648178542(17)240831(10)
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 04/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1012632-29
Device Catalogue Number1012632-29
Device Lot Number1030941
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/08/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age65 YR
Patient SexMale
Patient Weight38 KG
Patient EthnicityNon Hispanic
Patient RaceWhite